Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.21/5017
Título: The norm of the K- Th derivative of the X-symmetric power of an operator
Autor: Carvalho, Sónia Raquel Ferreira
Freitas, Pedro Jorge
Palavras-chave: Compound Matrix
Derivative
Immanant
Induced Power of a Matrix
Norms
Data: 2014
Editora: International Linear Algebra Society
Citação: CARVALHO, Sónia Raquel Ferreira; FREITAS, Pedro Jorge – The norm of the K- Th derivative of the X-symmetric power of an operator. Electronic Journal of Linear Algebra. ISSN: 1081-3810. Vol. 27 (2014), pp. 302-316
Resumo: In this paper, the exact value for the norm of directional derivatives, of all orders, for symmetric tensor powers of operators on finite dimensional vector spaces is presented. Using this result, an upper bound for the norm of all directional derivatives of immanants is obtained.
Peer review: yes
URI: http://hdl.handle.net/10400.21/5017
ISSN: 1081-3810
Aparece nas colecções:ISEL - Matemática - Artigos



FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.